# SDR 97ZZZX5153

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N159PB
- Make and model: Pilats PC12
- Aircraft serial: 159
- Engine: Pwa PT6A67
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transfer Tube
- Part number: 3011155
- Condition: Corroded
- Location: Nozzle Manifold
- Part time: 357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL NOZZLES WERE REMOVED FOR FIRST NOZZLE FLOW TEST SINCE ENGINE MANUFACTURED.  UPON ASSEMBLY OF THE FUEL NOZZLES BACK ON THE ENGINE, IT WAS NOTED THAT 3 FUEL MANIFOLD TRANSFER TUBES HAD VERY DEEP CORROSION PITS.  PENETRATION OF THE WALL THICKNESS PROBABLY EXCEEDS 50 PERCENT.  SUBMITTER BELIEVES THESE TUBES HAVE NOT BEEN IN SERVICE LONG ENOUGH TO HAVE CORRODED AND SUSPECT DEFECT IN MATERIAL AT MANUFACTURER.  ALL 3 DEFECTIVE PARTS HAVE THE FOLLOWING PART NUMBER AND CODE:  3011155 8 1229 CPWA-ASPT.  REPLACED DEFECTIVE PARTS WITH NEW.
